# SDR HEEA202407110001

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N153PH
- Make and model: Agusta AW139
- Aircraft serial: 41317
- Aircraft time: 9,490 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3G3230V00332
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE LANDING CHECKS, THE NOSE GEAR SHOWED LOCKED DOWN BUT 2X MAIN GEAR WERE SHOWING AMBER CAUTION LIGHTS. AIRSPEED WAS REDUCED AND THE CIRCUIT BREAKER AND HYDRAULIC PAGE WAS CHECKED. ALL WAS NORMAL & GEAR WAS CYCLED 3 TIMES. THE MAIN GEAR WAS STILL SHOWING AMBER CAUTIONS SO THE EMERGENCY DOWN SWITCH WAS ACTIVATED PER QRH.
